# SDR USAA980576

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 27526
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND TWO 1 INCH HOLES CHAFFED IN SKIN BETWEEN STATION 27526 AND OBLIQUE FRAME NR 16-2.  INSTALLED DOUBLER PER EA 50951.  (M)
